# SDR AALA20180709008

- Difficulty date: July 9, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 13,370 hours, 1,410 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19080015
- Part serial: 1049
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 WINDOW SHATTERED AT CRUISE ALTITUDE.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  AIRCRAFT LANDED.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE WINDSHIELD IAW CARD 56-94-01.
